# SDR ASAA202307123976

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 61,272 hours, 18,229 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH FMC FAILED IN CRUISE FLIGHT QRH RESET WAS SUCCESSFULL. GROUNDED - YES. R/H FMC REPORTS FMC-L FAULT LEG 1 PRES POS LAT-RATE INTERMITENT L/H FMC REPORTS FMC-R RESYNC INTERMITENT AND FMC -R ALLREADY SINGLE-INTERMITENT. NO CURRENT FAULTS. REF FIM 34-61 TASK 867. PERFORMED #1 AND #2 FMC OPS CKS REF AMM 34-61-00. OPS CKS GOOD. SEAMC DAAN NOTIFIED-ETOPS STATUS OK.
